PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started
medicine

Nam Cold New Strip Of 10 Tablets

share
By LINCOLN PHARMACEUTICALS LTD
10 Tablet(s) in Strip
49.20*
MRP 60.00
15% OFF
3% EXTRA
Inclusive of all taxes
15 days return policyRead More
safety
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Phenylephrine(5.0 Mg) + Caffeine(30.0 Mg) + Diphenhydramine(25.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
therapy
Therapeutic classification
COUGH COLD PREPARATION

Medical Description

Nam Cold New tablet is a combination medicine. It is used to improve symptoms of common cold & allergy such as sneezing, runny nose. Nam Cold New tablet contains phenylephrine, diphenhydramine, parace...
Read more
    Uses
    Contraindications
    Side effects
    Precautions and Warnings
    Mode of Action
    Directions for Use
    Interactions
    Storage and disposal
    Dosage
    FAQs
    References
    Other Products
    Quick Summary
uses

Uses of Nam Cold New Strip Of 10 Tablets

  • Nam Cold New tablet relieves symptoms of the common cold (blocked nose, fever, chills and breathing difficulty due to sinus inflammation and associated pain).
  • It is also useful in relieving allergic symptoms such as runny nose, watery eyes & sneezing.
contraindications

Contraindications of Nam Cold New Strip Of 10 Tablets

  • If you are allergic to any ingredients of Nam Cold New tablets
  • If you are suffering from any heart, liver or kidney problems
  • If you have glaucoma or diabetes
  • If you have high blood pressure or an overactive thyroid or
  • If you have any history of stomach ulcer
  • If you have porphyria
  • If you suffer from a condition called pheochromocytoma (tumour of adrenal gland characterized by high blood pressure)
  • If you have taken or are taking medicines used for psychiatric illness (phenelzine and amitriptyline) and beta-blockers (a type of medicine used to lower your blood pressure)
sideEffects

Side effects of Nam Cold New Strip Of 10 Tablets

  • Nausea
  • Vomiting
  • Drowsiness
  • Dizziness
  • Headache
  • Fatigue
  • Dry mouth
  • Altered attention
precautionsAndWarnings

Precautions and Warnings of Nam Cold New Strip Of 10 Tablets

pregnancy

Pregnancy

Q:
Can I take Nam Cold New tablet during pregnancy?
A:
Nam Cold New tablet should not be used during pregnancy, consult your doctor before using it.
breastfeeding

Breast Feeding

Q:
Can I take Nam Cold New tablet while breastfeeding?
A:
Nam Cold New tablet is not recommended while breastfeeding as its components may pass into breast milk. Consult your doctor before using it.
driving

Driving

Q:
Can I drive if I have consumed Nam Cold New tablet?
A:
Avoid driving if you feel dizzy and sleepy after taking Nam Cold New tablet.
alcohol

Alcohol

Q:
Can I consume alcohol with Nam Cold New tablet?
A:
Avoid consuming alcohol while taking Nam Cold New tablet as it may worsen the side effects of this medicine.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have any problems with your heart liver or kidneys
  • You suffer from any stomach or intestine problems like ulcers
  • You have asthma, bronchitis or COPD
  • You have an enlarged prostate or difficulty in passing urine
  • You are suffering from blood vessel disease (Raynaud’s Phenomenon)
  • You are taking other medicines containing paracetamol
  • You are suffering from severe infection as it may increase the risk of metabolic acidosis (breathing problem, vomiting or loss of appetite)
  • You have a condition causing muscle weakness
  • You have fits
  • You are alcoholic or are suffering from chronic malnutrition
  • Nam Cold New tablet is not recommended for use in children less than 16 years old.
modeOfAction

Mode of Action of Nam Cold New Strip Of 10 Tablets

How Does It Work?

  • Certain chemicals (prostaglandins) released in the body are responsible for fever and pain. Paracetamol having analgesic and antipyretic properties block the effect of these chemicals and help to reli...
    Read more
  • In sinus inflammation (sinusitis), blood flow in the nose and sinuses increases which produces symptoms like stuffy nose and breathing difficulties
  • Phenylephrine is a decongestant that constricts the blood vessels in the nose and sinuses and thus improves symptoms like stuffy nose and improves breathing. Some chemical substances when released in ...
    Read more
  • Diphenhydramine is an antihistamine that blocks the effects of allergic chemicals and provides relief from the symptoms. Caffeine is a stimulant that decreases the drowsiness of this medicine and incr...
    Read more
directionsForUse

Directions for Use of Nam Cold New Strip Of 10 Tablets

  • Nam Cold New tablet should be taken as directed by your doctor.
  • Swallow it whole with a glass of water, do not cut, break or chew the medicine.
  • Take it at a fixed time for optimal results.
  • Do not consume it more than that recommended by the doctor.
interactions

Interactions of Nam Cold New Strip Of 10 Tablets

Interactions with other medicines

  • Some medicines can affect the way Nam Cold New tablet works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
  • Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
  • Especially if you are taking medicines to treat psychiatric illness, heart conditions, glaucoma, asthma, migraine, vomiting or are taking blood thinners.
  • This medicine should not be concomitantly used along with medicines to treat psychiatric illness (Isocarboxazid, Amitriptyline) or beta-blockers used to treat blood pressure (Atenolol, Propranolol).
  • Concomitant use of this medicine along with Cholestyramine (colestyramine is used to lower cholesterol levels) decreases the effect of this medicine. Hence, Cholestyramine should not be taken within a...
    Read more
storageAndDisposal

Storage and disposal of Nam Cold New Strip Of 10 Tablets

  • Store Nam Cold New tablet in a clean and dry place, protected from moisture, sunlight and heat.
  • Keep the medicine away from children and pets.
dosage

Dosage of Nam Cold New Strip Of 10 Tablets

Overdose

Symptoms of overdose may include vomiting, nausea, chest pain, drowsiness, agitation, tremors, irregular heart beats. If you experience any of the symptoms or think you have taken too much of Nam Cold...
Read more

Missed a Dose

If you missed any dose of Nam Cold New tablet, take it as soon as you remember. If it's time for your next dose, skip the missed dose and continue with your regular dose schedule. Do not take a double...
Read more

Content Details

WRITTEN BY
doctor

Dr. Mansi Savla

B.Pharm, PharmD

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Can Nam Cold New tablet be used in children?

A: No, Nam Cold New tablet is not recommended for children below 16 years of age.

Q: Does Nam Cold New tablet cause dizziness?

A: Yes, Nam Cold New tablet can make you feel dizzy.

modeOfAction

Quick Summary

Offer Price₹49.20
You Save₹10.80 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsPhenylephrine(5.0 Mg),Caffeine(30.0 Mg),Diphenhydramine(25.0 Mg),Paracetamol / Acetaminophen(500.0 Mg)
UsesRelieve symptoms of common cold & allergy
Side effectsNausea, vomiting, drowsiness, dizziness
Last Updated on: 26 Oct 2021 | 02:52 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.